# SDR SWAA2012030501914

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 48,388 hours, 28,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A210051
- Part serial: K0025
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP ASSY PER AMM.
